RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1966, Volume 11, Issue 4, Pages 656–670 (Mi tvp664)  

This article is cited in 10 scientific papers (total in 10 papers)

Short Communications

On the distributions of some functional related to boundary problems for processes with independent increments

B. A. Rogozin

Novosibirsk

Abstract: The properties of distributions of some functionals related to boundary problems for processes with independent increments are considered.

Full text: PDF file (755 kB)

English version:
Theory of Probability and its Applications, 1966, 11:4, 580–591

Bibliographic databases:

Received: 27.07.1965

Citation: B. A. Rogozin, “On the distributions of some functional related to boundary problems for processes with independent increments”, Teor. Veroyatnost. i Primenen., 11:4 (1966), 656–670; Theory Probab. Appl., 11:4 (1966), 580–591

Citation in format AMSBIB
\Bibitem{Rog66}
\by B.~A.~Rogozin
\paper On the distributions of some functional related to boundary problems for processes with independent increments
\jour Teor. Veroyatnost. i Primenen.
\yr 1966
\vol 11
\issue 4
\pages 656--670
\mathnet{http://mi.mathnet.ru/tvp664}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=208682}
\zmath{https://zbmath.org/?q=an:0178.52701}
\transl
\jour Theory Probab. Appl.
\yr 1966
\vol 11
\issue 4
\pages 580--591
\crossref{https://doi.org/10.1137/1111062}


Linking options:
  • http://mi.mathnet.ru/eng/tvp664
  • http://mi.mathnet.ru/eng/tvp/v11/i4/p656

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Theory Probab. Appl., 48:1 (2004), 170–176  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Fajardo J., Mordecki E., “Symmetry and duality in Levy markets”, Quantitative Finance, 6:3 (2006), 219–227  crossref  mathscinet  zmath  isi
    3. Lewis A.L., Mordecki E., “Wiener–Hopf factorization for Levy processes having positive jumps with rational transforms”, Journal of Applied Probability, 45:1 (2008), 118–134  crossref  mathscinet  zmath  isi
    4. S. Cawston, L. Yu. Vostrikova, “On continuity properties for option prices in exponential Lévy models”, Theory Probab. Appl., 54:4 (2010), 588–608  mathnet  crossref  crossref  mathscinet  isi
    5. Theory Probab. Appl., 55:4 (2011), 683–691  mathnet  crossref  crossref  mathscinet  isi
    6. Theory Probab. Appl., 62:4 (2018), 575–603  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. Vidmar M., “Proper Two-Sided Exits of a Levy Process”, Stat. Probab. Lett., 125 (2017), 160–163  crossref  isi
    8. Henderson V., Hobson D., Zeng M., “Optimal Stopping and the Sufficiency of Randomized Threshold Strategies”, Electron. Commun. Probab., 23 (2018), 30  crossref  isi
    9. Kwasnicki M., “Fluctuation Theory For Levy Processes With Completely Monotone Jumps”, Electron. J. Probab., 24 (2019), 40  crossref  zmath  isi
    10. V. I. Lotov, V. R. Khodzhibaev, “O sluchainom protsesse s pereklyucheniyami”, Sib. elektron. matem. izv., 16 (2019), 1531–1546  mathnet  crossref
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:199
    Full text:93
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020